# SDR DALA2023033102476

- Difficulty date: March 30, 2023
- Submitted: March 31, 2023
- Operation: Air carrier
- Aircraft: N954AT
- Make and model: Boeing 717-200
- Aircraft serial: 55016
- Aircraft time: 60,176 hours, 43,173 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9513, AFTER TAILCONE SLIDE REMOVAL, IT WAS FOUND UNPACKED. CORRECTIVE ACTION: TAILCONE SLIDE WAS REMOVED P/N: D29984-213 S/N: 1539 PER AMM 25-61-02-000-801 AND SERVICEABLE TAILCONE SLIDE P/N: D29984-213 S/N: 1561RP WAS REPLACED. (LP 2695495)
